Nonlinear instability of double-humped equilibria
Annales de l'I.H.P. Analyse non linéaire, Tome 12 (1995) no. 3, p. 339-352
@article{AIHPC_1995__12_3_339_0,
     author = {Guo, Yan and Strauss, Walter A.},
     title = {Nonlinear instability of double-humped equilibria},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {12},
     number = {3},
     year = {1995},
     pages = {339-352},
     zbl = {0836.35130},
     mrnumber = {1340268},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1995__12_3_339_0}
}
Guo, Yan; Strauss, Walter A. Nonlinear instability of double-humped equilibria. Annales de l'I.H.P. Analyse non linéaire, Tome 12 (1995) no. 3, pp. 339-352. http://www.numdam.org/item/AIHPC_1995__12_3_339_0/

[BR1] J. Batt and G. Rein, Global classical solutions of the periodic Vlasov-Poisson system in three dimensions, C. R. Acad. Sci. Paris, t. 313, Serie 1, 1991, pp. 411-416. | MR 1126425 | Zbl 0741.35058

[BR2] J. Batt and G. Rein, A rigorous stability result for the Vlasov-Poisson equation in three dimensions, Anal. di Mat. Pura ed Appl., Vol. 164, 1993, pp. 133-154. | MR 1243953 | Zbl 0791.49030

[G] C.S. Gardner, Bound on the energy available from a plasma, Phys. Fluids, Vol. 6, 1963, pp. 839-840. | MR 152330

[HM] D. Holm, J. Marsden, T. Ratiu and A. Weinstein, Nonlinear stability of fluid and plasma equilibria, Phys. Rep., Vol. 123, 1985, pp. 1-116. | MR 794110 | Zbl 0717.76051

[H] E. Horst, On the asymptotic growth of the solutions of the Vlasov-Poisson system, Math. Meth. Appl. Sci., Vol. 16, 1993, pp. 75-85. | MR 1200156 | Zbl 0782.35079

[GSS] M. Grillakis, J. Shatah and W. Strauss, Stability theory of solitary waves in the presence of symmetry, part 2, J. Funct. Anal., Vol. 94, 2, 1990, pp. 308-348. | MR 1081647 | Zbl 0711.58013

[K] N.A. Krall and A.W. Trivelpiece, Principles of Plasma Physics, McGraw-Hill, 1973.

[LP] P. Lions and B. Perthame, Propagation of moments and regularity for the 3-dimensional Vlasov-Poisson system. Invent. Math., Vol. 105, 1991, pp. 415- 430. | MR 1115549 | Zbl 0741.35061

[MP] C. Marchioro and M. Pulvirenti, A note on the nonlinear stability of a spatially symmetric Vlasov-Poisson flow, Math. Mech. in the Appl. Sci., Vol. 8, 1986, pp. 284-288. | MR 845931 | Zbl 0609.35008

[P] O. Penrose, Electrostatic instability of a uniform non-Maxwellian plasma, Phys. Fluids, Vol. 3, 1960, pp. 258-265. | Zbl 0090.22801

[Pf] K. Pfaffelmoser, Global classical solutions of the Vlasov-Poisson system in three dimensions for general initial data, J. Diff. Eqns., Vol. 92, 1992, pp. 281-303. | MR 1165424 | Zbl 0810.35089

[S] J. Schaeffer, Global existence of smooth solutions to the Vlasov-Poisson system in three dimensions, Comm. P.D.E., Vol. 16, 1991, pp. 1313-1335. | MR 1132787 | Zbl 0746.35050

[Sh] Y. Shizuta, On the classical solutions of the Boltzmann equation, Comm. Pure Appl. Math., Vol. 36, 1983, pp. 705-754. | MR 720591 | Zbl 0515.35002